Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain and weakness in the shoulder. Fluid in the ear. What is causing this?

hi my name is Ali I am 22. i have a question. i am so worried. i used to workout and i used to run 1 mile in 8 min i start feeling week and shoulder pain now my weakness is a lot better. also i smoke too sometimes. i travel sometime. i went to a doctor becuase my ear had a water in there and doctor told me it will go away. the fluid is gone but i start feeling pain outside of my ear. can you please tell me why is this happening.
Asked On : Mon, 7 Jan 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
eustachian tube catarh or blockage with middle ear infections
as the sharing of nerves is there it causes the complaints written by you
you need anti allergic tab analgesic sos
neomycin h ointment in nose bd
sea water 2 drops each nose bd
it can clear tubes of ear so relieve pain
get x ray pns waters view and if sinus get ent specialist consultation for preventing further
Answered: Sat, 5 Oct 2013
I find this answer helpful
ENT Specialist Dr. Prahlad Duggal's  Response
Fluid inside the middle ear can be because of Eustachian tube dysfunction and usually resolves by conservative treatment but if it persists, it needs the placement of a tube in the ear drum. If water was in the external auditory canal, it can lead to pain outside the ear because of inflammation. This will be relieved by antibiotic ear drops and if severe, you can take oral ciprofloxacin and analgesics along with.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor